# SDR DJFA2006261

- Difficulty date: June 12, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N478LX
- Make and model: Beech 400A
- Aircraft serial: RK387
- Aircraft time: 1,464 hours, 1,269 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE AIRCRAFT CABIN TEMPERATURE HEAT WAS EXTREMELY HOT AND HARD TO CONTROL AND HAD AN ODOR SIMILAR TO BURNED RUBBER.  MAINTENANCE TROUBLESHOT THE CABIN AND COCKPIT TEMPERATURE CONTROLS IAW MM CABIN TEMPERATURE SYSTEM CHECKS.  NO DEFECTS WERE NOTED IN THE SYSTEM OPERATION.  THE AIRCRAFT WAS RETURNED TO SERVICE.
